# SDR VNAA20240222005

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N952
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 17,378 hours, 13,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR ANGLES, PN: SH670-31982-1, COMMON TO SERVICE DOOR SILL MOUNTING ANGLE AND ALL 4 WEB FLOOR PROTECTORS ARE CORRODED.    REMOVED AND REPLACED 4 EACH ANGLES, PN: SH670-31982-1, COMMON TO SERVICE DOOR SILL MOUNTING ANGLE IAW CRJ-900 SRM 51-42-06-001-001-A01.
